# SDR ASAA1057850

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 12,748 hours, 4,146 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON SHUT DOWN NR 2 AFT FUEL PUMP NO ILLUMINATION OF LOW PRESSURE ANNUCIATOR.  PERFORMED GROUND VERIFICATION PER E05 00 05.  TRANSFERRED FUEL BETWEEN NR 2 TANK AND CENTER TANK AND BACK TO NR 2 TANK PER 28 41 11.  PERFORMED FIM TASK 28 22 00 810 806.  NO FAULTS NOTED AT THIS TIME.
